# SDR MTNA20130409021

- Difficulty date: April 5, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N810FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 28,775 hours, 29,602 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: D61000
- Part serial: MN68
- Condition: Out Of Limits
- Location: Lt Mlg
- Part time: 29,474 cycles
- Component: Landing Gear, Messier
- Component part number: D2318900047161
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED A BASE METAL CHANGE THAT WAS OUT OF LIMITS ON LEFT MAIN LANDING GEAR AFT PINTLE PIN P/N D61000.  THIS WAS DESCOVERED DURING AN ATTEMPT TO EXTEND THE TBO FOR THE LANDING GEAR COMPONENTS.  THE LEFT LANDING GEAR ASSEMBLY IS GOING TO BE SENT TO AN OVERHAUL FACILITY.  THE FULL LEFT MAIN LANDING GEAR P/N IS D23189000-4-/-/-7-16-/-18-20.
